MAUDE Adverse Event Report: ARTHREX, INC. MAXFORCE MTP PLATE, LONG, 0°-0°, LEFT; PLATE, FIXATION, BONE

ARTHREX, INC. MAXFORCE MTP PLATE, LONG, 0°-0°, LEFT; PLATE, FIXATION, BONE
Model Number MAXFORCE MTP PLATE, LONG, 0°-0°, LEFT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported on (b)(6) 2022 by a sales representative via email that an ar-9944l-0l maxforce plate broke leading to a revision surgery.This was discovered after a case and a revision surgery was needed.

Brand Name
MAXFORCE MTP PLATE, LONG, 0°-0°, LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15569808
Report Number1220246-2022-05597
Device Sequence Number6158243
Product Code HRS
UDI-Device Identifier00888867345737
UDI-Public00888867345737
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K201235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMAXFORCE MTP PLATE, LONG, 0°-0°, LEFT
Device Catalogue NumberAR-9944L-0L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2022
Initial Report FDA Received Date10/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown